MathSciNet Relay Station
MathSciNet bibliographic data
MR1786951 65L05
Jang, Ming-Jyi; Chen, Chieh-Li; Liy, Yung-Chin On solving the initial-value problems using the differential transformation method. Appl. Math. Comput. 115 (2000), no. 2-3, 145–160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement